MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; WC, K3, 18", SB HARDLA, SA

MEDLINE INDUSTRIES, LP MEDLINE; WC, K3, 18", SB HARDLA, SA
Catalog Number K3186N34S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the wheelchair was received with bent handles.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the wheelchair was received with bent handles.

Brand Name
MEDLINE
Common Device Name
WC, K3, 18", SB HARDLA, SA
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
nakiya graves
three lakes dr
northfield, IL 60093
MDR Report Key25208110
Report Number1417592-2026-01446
Device Sequence Number8963605
Product Code IOR
UDI-Device Identifier10193489083699
UDI-Public10193489083699
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK3186N34S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/18/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown